# SDR SIMA20170126002

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 15,994 hours, 10,958 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000601
- Part serial: 00915
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE MESSAGE ON EICAS CLIMBING THROUGH 400 FT . RETURN TO DEPARTURE.  RESET SYSTEM IAW AOM 1 PROCEDURE. THE MESSAGE WENT AWAY.   REMOVED AND REPLACED NWS ECU.  OPS CHECKED GOOD IAW AMM 32-51-10
